MAUDE Adverse Event Report: MICROLINE SURGICAL, INC. RENEW; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MICROLINE SURGICAL, INC. RENEW; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 3142
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
Microline surgical endocut scissor tip was reported to be dull by doctor and reported to be making a clicking sound when operated by staff.When this was noticed a new scissor tip was given that worked fine.
 
Event or Problem Description

Brand Name
RENEW
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MICROLINE SURGICAL, INC.
2500 bee cave road
bldg 1, suite 300
austin TX 78746
MDR Report Key9156833
Report Number9156833
Device Sequence Number2019582
Product Code OTJ
UDI-Device Identifier08719324463171
UDI-Public(01)08719324463171
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
Report Date (Section F) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3142
Device Catalogue Number3142
Device Lot Number00147449
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/04/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date10/11/2019
Patient Sequence Number1
Date Report Sent to FDA09/06/2019